# SDR CALA2011082500558

- Difficulty date: August 25, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 64,907 hours, 13,970 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Part number: 146N6603286
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK AFT CARGO DOOR STA 1400 HAS CORROSION AT BOTTOM TEE STIFFENER REMOVED AND REPLACED TEE STIFFENER REF SRM 51-40-02.
